MAUDE Adverse Event Report: AXONICS, INC AXONICS; NEUROSTIMULATOR

AXONICS, INC AXONICS; NEUROSTIMULATOR
Model Number 1601
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); Incontinence (1928)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The patient underwent revision surgery due to high impedance.
 
Event or Problem Description
See section h, number 6 for investigation updates.
 
Event or Problem Description
See section d, number 4 for corrections.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS, INC
26 technology drive
irvine CA 92618
Manufacturer Contact
james nguyen
26 technology drive
irvine, CA 92618
MDR Report Key19397817
Report Number3002968685-2024-00101
Device Sequence Number7744239
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public10810005340059
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/12/2026
Device Model Number1601
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/16/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale